# SDR SWAA2021081190458

- Difficulty date: July 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT AFT CARGO BAY BS767 RBL6 WL152. ; / [01] REMOVED CLIP AT AFT CARGO BAY BS 767 RBL 6 WL 152. IAW SRM 51-40-02-0G-0; [02] REMOVED CLIP AT AFT CARGO BAY BS 767 RBL 6 WL 152. IAW SRM 51-40-02-0G-0; [03] LOCATED DRILED AND TRIMMED CLIP BAC1490-2814#7075T62 LOT:1455934-1 ;IAW DWG 146A1320; ID:0002; REV:A SRM 51-40-05; SRM 51-40-06; [04] VERIFIED; [05] NO ALLOWED DAMAGED ON CLIP PER SRM 51-10-02-0G-0 STEP 9; [06] APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802 AND OK TO APPLY PRIMER; [07] VERIFIED; [08] VERIFIED STEP 6; [09] VERIFIED STEPS 2-5 OK TO PRIME; [10] APPLIED PRIMER IAW AMM 51-21-72-370-804; AND OK TO INSTALL CLIP; [11] VERIFIED APPLICATION OF PRIMER IAW AMM 51-21-72-370-804; AND OK TO INSTALL CLIP; [12] INSTALLED CLIP AT AFT CARGO BAY BS767; RBL6; WL152 IAW BOEING DWG 146A7810 REV A; AND SRM 51-40-02; [13] CERTIFIED CLIP INSTALLATION ITEM 12; [14] VERIFIED INSTALLATION OF CLIP AT AFT CARGO BAY BS767; RBL6; WL152 IAW BOEING DWG 146A7810 REV A; AND SRM 51-40-02; [15] VERIFIED JOB COMPLETE; [16] UPDATED MEASUEMENTS; [17] UPDATED MEASUEMENTS
